View Full Version : Got the dreaded side effects :( questions..

06-19-2010, 02:01 AM
Ok guys, So I'm just over one month in to my propecia regeime, and up until yesterday have had no side effects whatsoever - everything has been fine 'down there'. However, yesterday, completely out of the blue, I just couldn't get an erection when I really needed to! I know its not a mental thing either because I've never had any trouble up until now, and I know judging by my actual sex drive at the time that everything should be working. Now, I managed to get it working eventually, but it took a bit under 10 minutes.. Also, today I've tried and it took just as long.

Looks like the propecia's finally kicking in... im just so pissed off that the side effects have come a long.. I mean i was 99% sure that they would.. I feel like im destined to lose my hair.

However, If, as people say, these side effects are common and dissapear as your body adjusts, then I think I should give propecia another couple of months and see what happens.

ONE LAST THING: I need to be 'functional' for the next 2 weeks before I wait it out... as such, Im going to go off propecia for that time. Does anyone know 1) if its safe to do so, and whether it'll affect my hair/my progress up until now, and 2) whether 5-7 days off the drug will be enough to restore some normality?

Cheers Guys.

06-20-2010, 01:54 PM
Hey Bud,

I have been on the stuff for about 3 months and I was in the same situation you were. I thought about it so much, that I worked myself up into a frenzy, so that when it came time to get down to it. I couldn't preform. But after I relized that I was doing this to myself, and got some positive feedback from girls and other propecia users. I just stopped thinking about it so much, and I was back to my old self in the bedroom. I must say though, I have noticed that before my errections were not as hard as they used to be, but after a matter of time they kept getting stronger and stronger. So stick with the stuff man, and just let the stuff help you out. I was talking to my doctor about the sides. And he told me that, if patients wern't told about the sides the stuff caused, than almost nobody would experience them. Its all in your head man. Well anyway, I hoped this help.

Take it Easy

06-20-2010, 05:16 PM
Completely agree with nassau. It's more a placebo effect that happens initally. I stuck with it and the decrease in sex drive regained 100% after a few months. I've been on propecia 13 months now and reacted really well to the drug with a good amount of regrowth and stabilisation of loss.
I could always get a hard on for a girl though just less inclined when I wanted to jerk off. So unless you keep failing for a girl I'd stick with it!